Measures connected with Bargmann's representation of the q-commutation relation for q > 1

Volume 43 / 1998

Ilona Królak Banach Center Publications 43 (1998), 253-257 DOI: 10.4064/-43-1-253-257


Classical Bargmann's representation is given by operators acting on the space of holomorphic functions with scalar product $〈z^n,z^k〉_q = δ_{n,k}[n]_q! = F(z^n \bar{z}^k)$. We consider the problem of representing the functional F as a measure. We prove the existence of such a measure for q > 1 and investigate some of its properties like uniqueness and radiality.


  • Ilona Królak

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image